# SDR QXEA200700044

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 18,969 hours, 27,316 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 860TS09Y00
- Part serial: 85
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,018 hours, 4,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2115, AFTER TAKEOFF AND GEAR RETRACTION WEIGHT ON WHEELS CAUTION LIGHT ILLUMINATED FOR APPROXIMATELY 5-7 MINUTES.  LIGHT EXTINGUISHED ON ITS OWN AFTER THAT.  COMPLIED WITH EMERGENCY CHECKLIST.  MAINTENANCE FOUND MULTIPLE FAULTS IN PSEU MEMORY ALONG WITH CARD FAULT.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONIC UNIT IAW -8 200 AMM 32-61-00 PAGES 401-405 AND PERFORMED THE BITE DIAGNOSTIC TEST OF THE PSEU SYSTEM IAW 32-61-00-740-801 WITH NO DEFECTS NOTED.
